Re: Metformin and dreams.
Hi there Craig,
While I am not familiar with the side effects of that medication, I do know that there are medication which induce very weird dreams, and I am on one of those.
My experience is that my medication lists "vivid dreams" as a side effect, and yours may too. If it is not listed, ask your pharmacist if dreaming can be affected.
I am not sure of the kind of dreams you are experiencing, but I have grown to love my dreams, and would hate to loose them by going off this medication I am on. Of course, if your dreams are very upsetting, or leave you feeling terrible, the medication could be the cause, and could be changed.
I have had four strokes, and in my dreams I fly everywhere, rather than trapped in my body which I have felt for 10 years. I have lost both my parents, and they come to me in my dreams so clearly I often get up to check if they are in my living room or not.
I have spoken to others here who have awful experiences while dreaming, and if that is your nightlife, I encourage you to discuss it with your doctor for some relief.
my best to you.